Standardness of automorphisms of transposition of intervals and fluxes on surfaces

Anatoly Katok, E. A. Sataev

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this article we shall prove a new necessary and sufficient condition for automorphisms to be standard, from which we shall deduce the standardness of an automorphism of transposition of intervals with respect to any continuous Borel invariant ergodic measure, and the standardness of the flux of the class C1 on a two-dimensional compact variety with a finite number of stationary points and separatrices, with respect to any Borel invariant ergodic measure whose carrier contains an open set.

Original languageEnglish (US)
Pages (from-to)826-831
Number of pages6
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume20
Issue number4
DOIs
StatePublished - Oct 1 1976

Fingerprint

Ergodic Measure
Transposition
Invariant Measure
Automorphisms
Interval
Stationary point
Open set
Automorphism
Deduce
Necessary Conditions
Sufficient Conditions
Standards
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{501f3017180d451e8ee2fe0e52b30054,
title = "Standardness of automorphisms of transposition of intervals and fluxes on surfaces",
abstract = "In this article we shall prove a new necessary and sufficient condition for automorphisms to be standard, from which we shall deduce the standardness of an automorphism of transposition of intervals with respect to any continuous Borel invariant ergodic measure, and the standardness of the flux of the class C1 on a two-dimensional compact variety with a finite number of stationary points and separatrices, with respect to any Borel invariant ergodic measure whose carrier contains an open set.",
author = "Anatoly Katok and Sataev, {E. A.}",
year = "1976",
month = "10",
day = "1",
doi = "10.1007/BF01098897",
language = "English (US)",
volume = "20",
pages = "826--831",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "4",

}

Standardness of automorphisms of transposition of intervals and fluxes on surfaces. / Katok, Anatoly; Sataev, E. A.

In: Mathematical Notes of the Academy of Sciences of the USSR, Vol. 20, No. 4, 01.10.1976, p. 826-831.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Standardness of automorphisms of transposition of intervals and fluxes on surfaces

AU - Katok, Anatoly

AU - Sataev, E. A.

PY - 1976/10/1

Y1 - 1976/10/1

N2 - In this article we shall prove a new necessary and sufficient condition for automorphisms to be standard, from which we shall deduce the standardness of an automorphism of transposition of intervals with respect to any continuous Borel invariant ergodic measure, and the standardness of the flux of the class C1 on a two-dimensional compact variety with a finite number of stationary points and separatrices, with respect to any Borel invariant ergodic measure whose carrier contains an open set.

AB - In this article we shall prove a new necessary and sufficient condition for automorphisms to be standard, from which we shall deduce the standardness of an automorphism of transposition of intervals with respect to any continuous Borel invariant ergodic measure, and the standardness of the flux of the class C1 on a two-dimensional compact variety with a finite number of stationary points and separatrices, with respect to any Borel invariant ergodic measure whose carrier contains an open set.

UR - http://www.scopus.com/inward/record.url?scp=34250295978&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250295978&partnerID=8YFLogxK

U2 - 10.1007/BF01098897

DO - 10.1007/BF01098897

M3 - Article

AN - SCOPUS:34250295978

VL - 20

SP - 826

EP - 831

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 4

ER -